# SDR AWXA0000750

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Aircraft time: 39,553 hours, 38,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 007006031
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON MAIN CARGO DOOR AT FS 498, WL 255.  REPAIRED FRAME IAW PEMCO ER PD37-52-025, APPROVED BY FAA FORM 8110-3 DATED SEP 30, 2000 AND STC SA2969SO.
